# SDR SIMA20170321001

- Difficulty date: March 21, 2017
- Submitted: March 22, 2017
- Operation: Air carrier
- Aircraft: N248NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000630
- Aircraft time: 274 hours, 181 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Gasket
- Part number: 17016603001
- Condition: Failed
- Location: Bleed Duct
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

BLEED LEAK ON SYSTEM 1.  REMOVED AND REPLACED THE NR 1 PRECOOLER OUTLET DUCT GASKET IAW AMM 36-11-08.  OPS & LEAK CHECKED GOOD.
